Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Competitive processes and comparison differential systems
HTML articles powered by AMS MathViewer

by G. S. Ladde PDF
Trans. Amer. Math. Soc. 221 (1976), 391-402 Request permission

Abstract:

Sufficient conditions are given for stability and nonnegativity of solutions of a system of differential equations, in particular, of comparison differential equations. Finally, it has been shown that the comparison differential equations represent the mathematical models for competitive processes in biological, physical and social sciences.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34D20, 92A05, 90A99
  • Retrieve articles in all journals with MSC: 34D20, 92A05, 90A99
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 391-402
  • MSC: Primary 34D20; Secondary 92A05, 90A99
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0407401-7
  • MathSciNet review: 0407401